# SDR CA070511004

- Difficulty date: April 5, 2007
- Submitted: June 7, 2007
- Operation: General aviation
- Make and model: Pilats PC1245
- Aircraft time: 4,650 hours
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Relay
- Part number: 9740926112
- Part serial: P283
- Condition: Malfunctioned
- Location: Mlg
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) ON A RETURN FLIGHT, GEAR DOWN WAS  SELECTED BY PILOT. AFTER GEAR DOWN AND LOCKED, THE HYDRAULIC PUMP REMAINED OPERATING. PILOT LANDED AIRCRAFT AND MAINTENANCE WAS NOTIFIED.  DURING TROUBLESHOOTING MAINTENANCE DISCOVERED WHEN POWER APPLIED TO AIRCRAFT, THE HYDRAULIC PUMP REMAINED OPERATIONAL. PULLING THE HYDRAULIC CONTROL 5 AMP CIRCUIT BREAKER HAD NO EFFECT. THIS LED MAINTENANCE TO THE K601 RELAY WHERE IT WAS FOUND THAT THE CONTACTS WERE STUCK. CONSEQUENTLY THE ONLY WAY TO SHUT THE PUMP OFF WAS WITH THE BATTERY MASTER SWITCH. AFTER REPLACEMENT OF THE RELAY, SYSTEM OPERATED NORMALLY. (TC NR 20070511004)
